Alert archive / Maryland / Special Weather Statements in 2016
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 1, 2016, 4:25 PM EDT for Cecil County, Maryland. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2016, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 1, 2016, 5:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 105 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:35 PM EDT | TSTM WND DMG | Fair Hill Meadows, MD | NUMEROUS TREES DOWN. POWER LINES DOWNED ALSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537 WWUS81 KPHI 012025 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT FRI JUL 1 2016 DEZ001-MDZ008-PAZ101-102-012115- NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER- 425 PM EDT FRI JUL 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE... NORTHEASTERN CECIL AND SOUTH CENTRAL CHESTER COUNTIES... AT 425 PM EDT...A STRONG THUNDERSTORM WAS OVER LOMBARD...OR 10 MILES WEST OF NEWARK...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEWARK...CALVERT...PLEASANT HILL...BLAKE...ANDORA...KEMBLESVILLE... PIKE CREEK...BARKSDALE...HOCKESSIN...FAIR HILL...GLEN WESTOVER... LADENBERG...NORTH STAR...APPLETON...CHERRY HILL...LOMBARD...ZION... ASHLAND AND BROOKSIDE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3966 7601 3977 7600 3983 7566 3965 7565 TIME...MOT...LOC 2025Z 266DEG 16KT 3972 7595 $$ AMC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 1, 4:14 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 1, 4:14 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 414 PM EDT FRI JUL 1 2016 .SYNOPSIS... A cold front will approach from the west this afternoon before moving through the area this evening and offshore late tonight. The front will stall to our south this weekend while high pressure builds into our region. The front will start to lift back northward with several waves of low pressure tracking along it Monday and Tuesday. High pressure briefly returns Wednesday before shifting off the coast late in the week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... 404PM update: Watch continues despite what appears as break in heavy duty thunderstorms, which have produced numerous hail reports with the biggest hail near our office in Hainesport. We'll grid a break in thunderstorms shortly but am expecting a new line of severe thunderstorms arriving vcnty I95 around 00z before quickly dying eastward. Severe thunderstorm watch continues in effect for the entire CWA until 10 pm. PWAT probably near 1.7" this afternoon. Tonight after 9 PM...after line segments multi cellular storm groups die out and advance off the coast, models have been consistent on clearing conditions quickly behind the cold front which should be offshore by 09z. Depending how quickly the clouds clear and if the winds decouple, patchy dense fog may form. More details at 3 PM. Fcst basis is a 50 50 blend of the 12z/1 gfs/nam mos. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Sunny start with some afternoon cirrus. A beautiful day with a northwest wind of 15-20 mph. PWAT down to .65 inches. Fcst element basis was a 50 50 blend of the 12z/1 gfs/nam mos. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A vertically-stacked low will drift northeastward across eastern Canada while the cold front that moves through our area tonight stalls to our south through the remainder of the weekend. In between these two systems, weak high pressure will be positioned over the Midwest and northern mid-Atlantic regions. We are expecting a dry stretch of weather Saturday night and Sunday with temperatures near normal. The next system we are watching is a shortwave trough currently over the Four Corners region. This disturbance is forecast to get steered by the stronger westerlies aloft residing south of the broad longwave trough. It is forecast to move eastward along a stationary front that resides across the eastern two-thirds CONUS this weekend and early next week. Some of the earlier model guidance had this disturbance tracking far enough to our south to keep us dry for Monday and Tuesday. The latest model runs today have trended slightly farther north with the disturbance and frontal boundary. Accordingly, a dry Independence Day is looking less likely as even a slight northward shift could bring the threat of showers and storms to our area. There is also a possibility that a more organized MCS moves through our area (especially for the southern half of the CWA), which could potentially impact outdoor holiday plans,including fireworks. Highest PoPs on Monday reside across the Delmarva and southern NJ during the afternoon and evening, when diurnal instability peaks. PoPs are still highest across our southern zones Tuesday but decrease late in the day with the front eventually moving back to our south and subsidence building overhead in wake of this shortwave trough. Timing of precip will need to be refinedas we get closer to the event and details on the mesoscale becoming clearer. There is also a potential for heavy rainfall and floodingin vicinity of where the frontal boundary sets up. PWATS could exceed 2" near the front. The latest WPC QPF shows a max of2.5 inches in the Delmarva. A dry weather pattern returns Tuesday night and Wednesday with high pressure briefly in control. South to southwesterly return flow looks to develop either Wednesday night or Thursday once the high moves offshore. The heat then builds across the area as the upper ridge shifts to the Southeast states and possibly builds northward. We could see our first 90 degree day in Philadelphia for the first time since June 20th as early as Wednesday but more likely by Thursday (low 90s are favored farther inland toward ABE/RDG Wednesday and Thursday). We will likely need to mention in the upcoming days the potential for heat hazards late next week (heat indices near 100F are forecast for Friday). There is also a chance for showers and storms Thursday and Friday with the latest guidance showing our area positioned just downstream of the convective ring of fire. In this region, several fast-moving MCCs may track around the northern periphery of the upper ridge where a belt of stronger westerlies reside. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of Today through 01z/2...sct-bkn clouds aoa 4000 ft with south or southwest...gusty 15-20 kt. short line segments or groups of IFR tstms producing wind gusts 35-45 kt, hail of various sizes and dangerous lightning. Tonight after 01z/2...VFR with sct strong thunderstorms ending/moving off the coast by 04z/2. Patchy IFR stratus/fog can develop toward 09z/2. Light south to southwest wind shift to northwest. Saturday...VFR. cirrus in the afternoon. northwest wind gust 15-20 kt. Outlook... Saturday night through Sunday night...Predominately VFR conditions expected. W to NW winds 5 to 10 kt Saturday night, becoming W to SW Sunday. Monday and Tuesday...MVFR to IFR possible with multiple rounds of showers and storms possible. Better chances from PHL southward. Tuesday night and Wednesday...Mainly VFR. && .MARINE... Winds and seas should generally remain below SCA criteria this afternoon through Saturday. There may be a period of southerly gusts near 24 kt late this afternoon. SVA314 and mws cover. An ese swell of 2.5 ft may be surpassed by a southerly swell of 3 feet tonight, then tomorrow we drop back to the seasonally persistent and normal se swell of 2.5 feet. MWS for fog continues NNJ waters til about 02z. Thunderstorms late today or this evening will probably be associated with 30-45 kt westerly wind gusts and hail. Saturday is a nice day to be out on the water although with some leftover southerly swell. Outlook... Saturday night through Wednesday...Winds and seas (3 ft or less thru Tuesday, 3-4 ft Wednesday in our coastal Atlantic zones) are expected to remain below SCA criteria. However, locally stronger wind gusts possible in thunderstorms Monday and Tuesday. Greatest risk to see storms will across our southern zones. RIP CURRENTS...Projecting a solid LOW for Saturday with a 3 ft 7sec se swell but an offshore wind. Sunday-Monday-Tuesday projecting a LOW ENHANCED or possibly LOW end of a MODERATE risk where the new moon tends to accentuate tidal fluctuations and thereby increases current strength. The Sunday-Tuesday confidence projection is average. In other words, caution is advised when using a projection this far in advance, since a 1 foot difference in wave height expectation and/or a significant change in onshore wind can easily change the potential for dangerous rip current formation. The Atlantic Basin continues quiet for at least the next 5 days so that bodes well for continuing the low risk, or at worst, moderate risk for the formation of dangerous rip currents. Most fatalities from rip currents occur at unguarded beaches. The vast majority of fatalities are on low-moderate risk days which means there is a lack of awareness of the dangers of swimming at unguarded areas, or near jetties and piers. Additionally, bypassing the safety net of lifeguard patrols has netted a pronounced increase in fatalities with our NWS Storm Data statistics showing the preponderance of rip current related drownings from near the dinner hour to sunset. && .CLIMATE... Allentown's 1.87 inches for the month of June made this the 10th driest June in the Allentown period of record dating back to 1922. The driest june on record was .34 inches in June 1949. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Klein Near Term...Drag/Johnson 414 Short Term...Drag/Johnson 414 Long Term...Klein Aviation...Drag/Johnson/Klein 414 Marine...Drag/Johnson/Klein 414 Climate...
Hazardous weather outlook, Jul 1, 4:00 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 400 PM EDT FRI JUL 1 2016 NJZ001-007>010-012-013-015-019-020-PAZ054-055-060>062-071-103>106- 022000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-NORTHWESTERN BURLINGTON-OCEAN-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-PHILADELPHIA-WESTERN MONTGOMERY-EASTERN MONTGOMERY- UPPER BUCKS-LOWER BUCKS- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING OVERNIGHT FROM WEST TO EAST BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-022000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM TONIGHT BEFORE IMPROVING LATE BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-022000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM OVER THE COASTAL WATERS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101- 102-022000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER- 400 PM EDT FRI JUL 1 2016 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THROUGH 10 PM. PATCHY DENSE FOG MAY FORM LATE THIS EVENING BEFORE IMPROVING LATE TONIGHT FROM WEST TO EAST BEHIND A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS ON MONDAY AND TUESDAY MAY PRODUCE LOCALLY HEAVY RAINFALL THAT LEADS TO FLOODING, ESPECIALLY IN POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 1, 4:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PHILADELPHIA 39.95N 75.16W
07/01/2016 M0.25 INCH PHILADELPHIA PA PUBLIC
0320 PM HAIL WOODBRIDGE 40.56N 74.28W
07/01/2016 M0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0330 PM HAIL VINELAND 39.46N 75.00W
07/01/2016 M0.30 INCH CUMBERLAND NJ TRAINED SPOTTER
SLIGHTLY LARGER THAN PEA SIZED HAIL
0348 PM HAIL HAINESPORT 39.98N 74.83W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0353 PM HAIL LUMBERTON 39.97N 74.81W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0355 PM HAIL EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M0.50 INCH BURLINGTON NJ NWS EMPLOYEE
0355 PM TSTM WND GST EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M40 MPH BURLINGTON NJ NWS EMPLOYEE
&&
EVENT NUMBER PHI1601317 PHI1601318 PHI1601319 PHI1601320 PHI1601321
PHI1601322 PHI1601323
POLocal storm report, Jul 1, 4:08 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL PHILADELPHIA 39.95N 75.16W
07/01/2016 M0.25 INCH PHILADELPHIA PA PUBLIC
0320 PM HAIL WOODBRIDGE 40.56N 74.28W
07/01/2016 M0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
0330 PM HAIL VINELAND 39.46N 75.00W
07/01/2016 M0.30 INCH CUMBERLAND NJ TRAINED SPOTTER
SLIGHTLY LARGER THAN PEA SIZED HAIL
0348 PM HAIL HAINESPORT 39.98N 74.83W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0353 PM HAIL LUMBERTON 39.97N 74.81W
07/01/2016 M1.00 INCH BURLINGTON NJ TRAINED SPOTTER
0355 PM HAIL EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M0.75 INCH BURLINGTON NJ NWS EMPLOYEE
0355 PM TSTM WND GST EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M40 MPH BURLINGTON NJ NWS EMPLOYEE
0400 PM HAIL EASTAMPTON TWP 40.00N 74.75W
07/01/2016 M1.25 INCH BURLINGTON NJ NWS EMPLOYEE
&&
EVENT NUMBER PHI1601317 PHI1601318 PHI1601319 PHI1601320 PHI1601321
PHI1601322 PHI1601323 PHI1601324
POSpecial weather statement, Jul 1, 4:09 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
409 PM EDT FRI JUL 1 2016
NJZ013-014-012045-
EASTERN MONMOUTH-WESTERN MONMOUTH-
409 PM EDT FRI JUL 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONMOUTH...SOUTHERN
MIDDLESEX AND NORTHERN OCEAN COUNTIES...
AT 409 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR HIGHLANDS TO NEAR VISTA CENTER...AND MOVING EAST
AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LONG BRANCH...ASBURY PARK...SANDY HOOK...MIDDLETOWN...HOWELL...
MARLBORO...MANALAPAN...TINTON FALLS...HOLMDEL...RED BANK...
MANASQUAN...HIGHLANDS...FARMINGDALE...ELBERON...ALLENWOOD...
LINCROFT...ADELPHIA...WEST FREEHOLD...CLARKSBURG AND YORKETOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4012 7404 4014 7411 4012 7424 4017 7426
4017 7438 4014 7447 4030 7439 4043 7407
4042 7401 4046 7399 4043 7398 4042 7400
4040 7398 4038 7401 4038 7397 4034 7397
4035 7399 4034 7402 4033 7397 4031 7397
TIME...MOT...LOC 2009Z 249DEG 23KT 4041 7393 4015 7437
AMCLocal storm report, Jul 1, 4:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM HAIL RISING SUN 39.70N 76.06W
07/01/2016 M0.25 INCH CECIL MD TRAINED SPOTTER
&&
EVENT NUMBER PHI1601325
JRKLocal storm report, Jul 1, 4:21 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
421 PM EDT FRI JUL 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG DELANCO 40.05N 74.95W
07/01/2016 BURLINGTON NJ SOCIAL MEDIA
TWO TREES DOWNED. HAIL ALSO.
&&
EVENT NUMBER PHI1601322
POSpecial weather statement, Jul 1, 4:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 425 PM EDT FRI JUL 1 2016 DEZ001-MDZ008-PAZ101-102-012115- NEW CASTLE-CECIL-WESTERN CHESTER-EASTERN CHESTER- 425 PM EDT FRI JUL 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NEW CASTLE... NORTHEASTERN CECIL AND SOUTH CENTRAL CHESTER COUNTIES... AT 425 PM EDT...A STRONG THUNDERSTORM WAS OVER LOMBARD...OR 10 MILES WEST OF NEWARK...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEWARK...CALVERT...PLEASANT HILL...BLAKE...ANDORA...KEMBLESVILLE... PIKE CREEK...BARKSDALE...HOCKESSIN...FAIR HILL...GLEN WESTOVER... LADENBERG...NORTH STAR...APPLETON...CHERRY HILL...LOMBARD...ZION... ASHLAND AND BROOKSIDE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3966 7601 3977 7600 3983 7566 3965 7565 TIME...MOT...LOC 2025Z 266DEG 16KT 3972 7595 AMC
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 1:37 AM EDT | Areal Flood Advisory | PHI | Cape May | 4 hr |
| Jul 1, 2:25 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 1, 11:55 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Jul 1, 2:03 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 27 min |
| Jul 1, 2:19 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 41 min |
| Jul 1, 2:57 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 48 min |
| Jul 1, 3:05 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 40 min |
| Jul 1, 3:33 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 57 min |
| Jul 1, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington | 35 min |
| Jul 1, 4:09 PM EDT | Special Weather Statement | PHI | Monmouth | 36 min |
| Jul 1, 4:36 PM EDT | Flash Flood Warning | PHI | Monmouth | 4 hr |
| Jul 1, 4:36 PM EDT | Special Weather Statement | PHI | Morris | 39 min |
| Jul 1, 4:50 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 3 hr |
| Jul 1, 4:58 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland | 47 min |
| Jul 1, 5:14 PM EDT | Flash Flood Warning | PHI | Cumberland | 4 hr |
| Jul 1, 5:32 PM EDT | Special Weather Statement | PHI | Atlantic | 43 min |
| Jul 1, 5:37 PM EDT | Small Craft Advisory | PHI | 2 hr | |
| Jul 1, 5:37 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic | 38 min |
| Jul 1, 6:14 PM EDT | Special Weather Statement | PHI | Atlantic | 61 min |
| Jul 1, 6:20 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Cumberland, Ocean | 4 hr |
| Jul 1, 6:34 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| Jul 1, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jul 1, 6:50 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 4 hr |
| Jul 1, 7:18 PM EDT | Special Weather Statement | PHI | Warren | 27 min |
| Jul 1, 2:24 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 66 min |
| Jul 1, 2:47 PM EDT | Special Weather Statement | PHI | Lehigh | 58 min |
| Jul 1, 4:30 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 45 min |
| Jul 1, 5:47 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 43 min |
| Jul 1, 6:29 PM EDT | Flash Flood Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jul 1, 6:35 PM EDT | Special Weather Statement | PHI | Queen Anne's | 55 min |
| Jul 1, 7:40 PM EDT | Flash Flood Warning | PHI | Caroline, Talbot | 4 hr |
| Jul 1, 5:05 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
Nearby
Special Weather Statements in Maryland, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.